# SDR SWAA2013051315960

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 29,181 hours, 16,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULLNOSE MOUNTED EMERGENCY EXIT LIGHT LENSES CRACKED.  REMOVED AND REPLACED LENS PER MM.
